Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Warrior

Veteran Member
  • Content Count

    97
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Warrior

  • Rank
    Junior Member

Profile Information

  • Interests
    Bodybuilding, Ice Hockey, Basketball, and In-line Hockey
  1. Hey Everyone, I tried starting a 2nd round of acuctane recently, in which marks the 7th month off my first round of 60mg a day for 6 months. For the 2nd round I decided to lighted my load to approx. 40 mg a day but after 1.5 wks into the treatment I started experiencing abdomin pain that never occured to me on my first round. My abdomin pain varies from under my lower rib cage to my lower abdomins. Anyone else experience anything like this. For the moment I decided to stop my accutane dosages.
  2. Guys, do not email the guy!!! Hes an idiot. I bet you hes just luring peeps to email the address so he can compile the email addresses of acne sufferers and sell the active emails to mass emailers that sell acne products. The guy is obviously way behind the times. Email lists are worthless now since they are soooo abundant and have terribly low response rates.
  3. 1. How old where you when you started Accutane? 25 2. What and how many medicines did you try before Accutane? minocycline tetracycline bp 3. How bad was your Acne before Acctuane? moderate - 3/4 pimples a week, 1 cyst a week 4. What dose of Accutane were you taking? 40 mg first month, 60 mg for the rest - I weigh 160 pounds 5. How long did you take Accutane and how many courses? 6 months - currently still on first course (hopefully only one) 6. Did Accutane
  4. Hey guys, Im well into my 11th week on the tane and I just gotta say that everything was working great up until like 2 weeks ago. When I say great I mena that I did experience the initial break, dry lips and flaky skin, but its just that recently I noticed that I am breaking out again. And not only breaking out, these pimples tend to last ALOT longer then they would before. During the earlier days on the tane, my pimples would last at most maybe 2 days and then flake off. On top of this, it s
  5. You should take your pill with some fatty foods such as dairy products. Helps you absorb the drug better.
  6. Could it be your large egg consumption (assuming with yolk)? I know eggs contain lots of cholesterol.
  7. I also broke up with my girlfriend before taking accutane. We broke up for about 3 months before I went on the tane and for the three months prior to the tane I was fine in termes of coping with the break up. Even when I started the tane for the first month I was alright until recently like the last 2 weeks, I constantly start thinking about her and get depressed at times. Though I dont think its serious at all but at times I wonder if its the accutane thats making me feel this way. I still love
  8. Hey there, I had an initial break starting around 2 weeks into the accutane treatment of 40 mg a day. It wasnt too bad and cleared away pretty quickly. Then 2nd month I was increased to 80 mg on even days and 40 mg on odd and experienced another break. This breakout was longer and worse then my initial break. As for you, your 2nd break may not be as bad as your initial break since you started accutane on a heavy dosage and therefore your bodu does not need to adjust to much.
  9. Impossible! If Actinac worked that well, there is no way Roche (who I heard holds the licence to Actinac) will not spend the $$$ to actively promote the product to customers. There was an argument somwhere in these posts that the reason Actinac failed was because Derms never prescribed the stuff thinking that it will end there profession since Actinac worked so well. If this were true, Roche could just actively promote directly to consumers and therefore driving the products demand, not through
  10. Im on the same program. Its for the savings.
  11. I disagree with that statement. Excercise with or without accutane can be potentially harmful. I think as long as you are careful and do not puch yourself to the extreme limits you will be okay. Plus excercise is great not only for your heart and cholesterol, but for your mental health too.
  12. Hey aznstylez, Long time since we spoken. Anyhow doing excercise and pumping mad weights is alright. I lift weights, play ice hockey and basketball all the time. Sometimes on the same day. Just as long as the soreness doesnt bother you too much. I know Im getting back pains recently but I think its mostly from accutane rather hen the sports.
  13. Yes, why are you going off? I was on it for a year and a half at 100mg a day. I was absolutely clear for the year and a half and it was great. No side effects whatsever. I stopped using it only because it stopped working for me. My advice, stay on it for as long as possible and maybe by the time your body develops a resistance to it, you would have outgrown your acne.
  14. Hey there, I think it will be tough for you to garner feedback form previous accutane users that are now completly clear for mor ethen 2 years. I am assumming that after being cleared, there will be a lesser need for this message board. Just hang in there, the odds are tremendously in your favor.
  15. Hey agentx, My acne prior to starting accutane was not too severe. I just tool it cuz I was just sick of dealing with it. I've suffered from acne for 8 years, although it has been on and off. But I am definitly through with suffereing and want to try something that can potentially keep it under control for the rest of my life. Only thing is the back pain. I dunno if its from a accutane or from my extremely active lifestlye of ice hockey, basketball, weight training, and golfing. Maybe I gotta
×